







Art in Motion Fall Festival

Monticello Motor Club

Monticello, NY.

September 27-29, 2018

Battery Tender Global Mazda MX-5 Cup

Registration

Wed. 9/26 No GMX-5 Registration
 Thurs. 9/27 8:00 am - 3:00 pm
 Fri. 9/28 7:00 am - 4:00 pm
 Sat. 9/29 7:00 am - 2:00 pm

Location:

9:00 am

Track entrance gate

Club House / Race Track 67 Cantrell, Road Monticello, NY. 12701

Battery Tender Global Mazda MX-5 Cup Meetings

Mandatory Driver/Crew Chief Meeting

Thurs. 9/27 Time: 4:30 pm

Location: Club house Classroom #1,
next to race control

Autograph Session Mandatory Top 10 Drivers in points Note: all drivers are encouraged to participate

Sat. 9/29 Time: 11:30 am – 12:00 pm **Location:** Club House – Main building by T&S,

Race control and classrooms

Battery Tender Global Mazda MX-5 Cup <u>Technical Inspection</u>

Thurs. 9/27 - 1:00 pm - 5:00 pm

Fri. 9/28 – 10:00 am – 11:00 am 2:00 pm – 3:00 pm

Tire Scanning 2:00 pm – please have tires ready
Closed for post qualifying Tech.

Sat. 9/29 – 7:00 am – 8:00 am 11:00 am – 12:00 pm

Tire Scanning 11:30 am - please have tires ready

Closed after post-race #1 & #2 Tech

Schedule As of 9/13/18

Wednesday September 26, 2018

3:00 pm – 9:00 pm Spec MX-5 Challenge Load-In – Zone 2

Thursday September 27, 2018

- · · · · · · · · · · · · · · · · · · ·	(
	*Teams must not open or unload transporters until the paddock load-in is complete
8:00 am - 5:00 pm	Featured Vintage Racecars – Load-in
9:00 am - 9:25 am	Spec MX-5 Challenge Practice #1 – 25 min. Full Course
9:35 am - 11:35 am	Vintage Class Drivers Meeting / Orientation - Classic Car Gallery
11:45 am - 12:10 pm	Spec MX-5 Challenge Practice #2 – 25 min. Full Course
12:10 pm - 1:10 pm	Lunch Break
1:10 pm - 1:50 pm	MMC Member Qualifying for Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires 40 min.
2:00 pm - 3:00 pm	Vintage Class Drivers Meeting / Orientation - Classic Car Gallery
3:00 pm - 4:00 pm	Open track for vintage car testing – South Course
3:00 pm - 4:00 pm	Open track – Manufacturers and Super Cars, North Course

(Transporter Load-in - Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires)



Spec MX-5 Challenge Practice #3 – 25 min. Full Course

5:00 pm – 6:00 pm AIM FF staff meeting - Clubhouse



4:20 pm - 4:45 pm











Friday September 28, 2018

7:00 am Facility and Registration Opens for Entrants

7:00 am - 5:00 pm Load-in and set-up for Race Shops, Partners and Display cars

8:00 am - 8:30 am Practice #1 - Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires – 30 min. Full Course

8:30 am – 9:30 am Vintage Class Drivers Meeting / Orientation - Clubhouse 8:40 am - 9:05 am Spec MX-5 Challenge Qualifying – 25 min. Full Course

9:15 am - 10:45 am Vintage Race Cars Open Track – South Course
9:15 am - 10:45 am Manufacturers Open Track – North Course
10:45 am - 12:00 pm Miller Motor Cars – Open Track – North Course
10:45 am - 12:00 pm Club and Display Parade Laps – South Course

12:00 pm - 1:00 pm Lunch Break – Manufacturers on Open Track – Full Course

1:00 pm - 1:30 pm Practice #2 – Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires – 30 min. Full Course

1:00 pm - 2:00 pmVintage Class Drivers Meeting / Orientation - Clubhouse1:40 pm - 2:10 pmSpec MX-5 Challenge Race #1 - 25 min. Full Course

2:20 pm - 3:20 pm Manufacturers Open Track – North Course
2:20 pm - 3:20 pm Vintage Race Cars - Open Track – South Course

4:00 pm - 4:30 pm Qualifying – Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires – 30 min. Full Course

4:30 pm - 5:00 pm Final Vintage Class Orientation - Clubhouse

5:00 pm - 6:30 pm Grand Opening – MMC Collector Car Gallery Presented by Glenmere Mansion

Saturday September 29, 2018

7:00 am Facility and Registration Opens for Entrants

8:00 am Gates Open for Spectators

8:00 am - 8:45 am Vintage Race Car Demonstrations – South Course

8:55 am National Anthem

9:00 am - 9:45 am Race #1 - Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires - 45 Min. Full Course

10:00 am - 10:45 am Spec MX-5 Challenge Race #2 – 30 mins Full Course
 11:00 am - 12:00 pm Miller Motor Cars – Open Track – North Course
 11:00 am - 12:00 pm Vintage Race Cars – Open Track – South Course

11:30 am - 12:00 pm Drivers Autograph Session - Location - Clubhouse - Battery Tender Global Mazda MX-5 Cup

12:00 pm - 12:45 pm Clubs & Parade Laps on Track – South Course
 12:00 pm - 1:30 pm Manufacturers – Open Track - North Course
 12:45 pm - 1:30 pm Demonstrations and Celebrity Laps – South Course

1:30 pm - 2:15 pm Race #2 – Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires – 45 min. Full Course

2:30 pm - 3:15 pm Clubs/Parade Demonstrations Laps on Track – South Course

2:30 pm - 3:30 pm
 3:15 pm - 4:15 pm
 3:30 pm - 5:00 pm
 Miller Motor Cars - Open track - North Course
 Manufacturers - Open Track - North Course

4:15 pm - 5:00 pm Club/Parade and Demonstration Laps on Track – South Course

5:30 pm - 6:00 pm Fall Festival Grand Finale and Awards

6:00 pm - 8:30 pm Awards Dinner in Gallery - Battery Tender Global Mazda MX-5 Cup presented by BFGoodrich Tires



